Loading...

russiangirl1's Message Board Messages

Loading...
Showing 1 - 10 of 1

Page 1 of 1

Last year my mom was diagnosed with cervical cancer stage ll-lll. She went through radiation therapy course without a problem (no surgery). A few months ago she got a post radiation side affect as a rectal bleeding and a month after she got a blood clot in her leg. She was taking blood thinners for a month which made her bleed even more. She had to stop. Now the cancer went into her lymph nodes and shutting down her right kidney. The doctor said he couldn't do radiation of her lymph nodes or chemotherapy b/c of the blood clot. It seems like she has no choice but to die of one thing or another.  I am desperate to find a solution. Does anyone know alternative way to solve this problem at least temporarily? Thank you.

Showing 1 - 10 of 1

Page 1 of 1

Loading...

About russiangirl1

russiangirl1 has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.